# SDR IPXA2024022619351

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,755 hours, 16,629 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*** ATB *** FAULT: PILOT REPORT AP 1 WOULD NOT COUPLE IN FLIGHT PERFORMED OPS CHECK OF YAW DAMPER ACTUATOR.  OPS CHECK GOOD IAW AMM 22-26-00/501. PERFORMED AFS TEST. AFS TEST GOOD. IAW AMM 22-40-00/501 AC STILL CAT DOWNGRADED
